Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 96, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 6:59 PM CDT for 4 counties in Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2016, 6:59 PM CDT (23:59 UTC)
- Expired
- Mar 30, 2016, 7:50 PM CDT
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bosque County, TX, Coryell County, TX, Hamilton County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Mar 30, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
279
WUUS54 KFWD 302359
SVRFWD
TXC035-099-193-309-310100-
/O.NEW.KFWD.SV.W.0096.160330T2359Z-160331T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOSQUE COUNTY IN CENTRAL TEXAS...
WEST CENTRAL MCLENNAN COUNTY IN CENTRAL TEXAS...
EAST CENTRAL HAMILTON COUNTY IN CENTRAL TEXAS...
NORTHEASTERN CORYELL COUNTY IN CENTRAL TEXAS...
* UNTIL 800 PM CDT
* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRANFILLS
GAP...OR 15 MILES WEST OF CLIFTON...MOVING EAST-SOUTHEAST AT
20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLIFTON...VALLEY MILLS...CRAWFORD AND CRANFILLS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3159 9798 3184 9791 3182 9745 3154 9745
TIME...MOT...LOC 2358Z 286DEG 18KT 3172 9783
HAIL...1.50IN
WIND...60MPH
$$
DUNN2 follow-up statements
258
WWUS54 KFWD 310027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT WED MAR 30 2016
TXC193-310036-
/O.CAN.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
HAMILTON TX-
727 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAMILTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0026Z 279DEG 18KT 3170 9766
$$
TXC035-099-309-310100-
/O.CON.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
BOSQUE TX-MCLENNAN TX-CORYELL TX-
727 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL BOSQUE...WEST CENTRAL MCLENNAN AND NORTHEASTERN
CORYELL COUNTIES...
AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CLIFTON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0026Z 279DEG 18KT 3170 9766
HAIL...1.00IN
WIND...60MPH
$$
DUNN967
WWUS54 KFWD 310050
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED MAR 30 2016
TXC035-099-309-310059-
/O.CAN.KFWD.SV.W.0096.000000T0000Z-160331T0100Z/
BOSQUE TX-MCLENNAN TX-CORYELL TX-
750 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOSQUE...WEST
CENTRAL MCLENNAN AND NORTHEASTERN CORYELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. SMALL HAIL AND GUSTY
WINDS WILL STILL BE POSSIBLE.
LAT...LON 3163 9785 3167 9777 3173 9781 3181 9777
3178 9745 3154 9745 3158 9787
TIME...MOT...LOC 0048Z 286DEG 18KT 3167 9753
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:51 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 30, 6:51 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 651 PM CDT WED MAR 30 2016 .AVIATION... SHOWERS AND THUNDERSTORMS THAT HAVE BEEN MOVING ACROSS THE METROPLEX SINCE 22Z WILL MOVE TO THE EAST AFTER 01Z. THE DRYLINE IS STALLING TO OUR WEST AND WILL LIKELY BE OVERTAKEN BY THE COLD FRONT LATE TONIGHT. SOME REDEVELOPMENT COULD TAKE PLACE OVERNIGHT...BUT THE CHANCES ARE NOT HIGH ENOUGH TO MENTION ANYTHING IN THE TAFS. SOUTH WINDS AROUND 15 KNOTS WILL PREVAIL TONIGHT AND WINDS WILL SHIFT TO THE NORTHWEST TOWARD 12Z AS A COLD FRONT MOVES THROUGH THE REGION. THE THUNDERSTORM THREAT WILL CONTINUE THROUGH LATE EVENING IN THE WACO AREA. AFTER THESE STORMS PASS...SOME STRATUS WILL LIKELY SPREAD BACK INTO THE AREA WITH MVFR DECREASING TO IFR BY 06Z. SOUTH WINDS WILL PREVAIL FOR MOST OF TONIGHT... WITH WINDS BECOMING SOUTHWEST TOWARD 10Z. WINDS WILL SHIFT TO THE NORTHWEST AT WACO 13-15Z WITH THE PASSAGE OF THE COLD FRONT. THE LOW CEILINGS WILL MOVE OUT OF THE AREA WITH THE FRONTAL PASSAGE. 58 && .PREV DISCUSSION... /ISSUED 243 PM CDT WED MAR 30 2016/ EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION. OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS POTENTIAL WILL CONTINUE TO BE MONITORED. CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE OVERNIGHT. BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20 PERCENT. AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 75 49 63 44 / 50 10 5 20 10 WACO, TX 60 76 49 64 43 / 50 5 5 20 10 PARIS, TX 60 74 46 64 41 / 70 10 5 10 10 DENTON, TX 54 73 43 62 40 / 40 5 5 10 10 MCKINNEY, TX 57 73 44 63 41 / 60 10 5 20 10 DALLAS, TX 60 75 48 63 45 / 60 10 5 20 10 TERRELL, TX 60 73 48 65 43 / 60 10 5 20 10 CORSICANA, TX 63 76 51 66 45 / 60 10 5 20 10 TEMPLE, TX 62 78 50 65 44 / 30 5 5 20 10 MINERAL WELLS, TX 53 74 44 62 39 / 20 5 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A FEW TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH THIS EVENING.
In the hours before
Local storm report, Mar 30, 5:56 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 9 N HAMILTON 31.83N 98.12W
03/30/2016 E1.25 INCH HAMILTON TX AMATEUR RADIO
HAIL FROM QUARTER OF AN INCH UP TO HALF DOLLAR SIZED
HAIL GUST UP TO 60MPHLocal storm report, Mar 30, 6:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL BRIAROAKS 32.49N 97.30W
03/30/2016 E1.25 INCH JOHNSON TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN BRIAROAKSLocal storm report, Mar 30, 6:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 4 NE HAMILTON 31.74N 98.07W
03/30/2016 E1.00 INCH HAMILTON TX TRAINED SPOTTER
1 INCH HAIL 4 MILES NE OF HAMILTONLocal storm report, Mar 30, 6:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 1 S LILLIAN 32.49N 97.20W
03/30/2016 E1.75 INCH JOHNSON TX AMATEUR RADIO
GOLF BALL SIZED HAIL JUST SOUTH OF LILIANLocal storm report, Mar 30, 6:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST VENUS 32.43N 97.12W
03/30/2016 M60 MPH JOHNSON TX TRAINED SPOTTER
60 MPH WIND MEASURED BY AMATEUR RADIO OPERATORLocal storm report, Mar 30, 6:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST DALLAS 32.77N 96.78W
03/30/2016 E65 MPH DALLAS TX TRAINED SPOTTER
65 MPH WIND SPEED IN DALLAS NORTHEAST OF I35 AND EAST
8TH STREETThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 64 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 47 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 63 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 65 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.